# SDR SWAA2019110638661

- Difficulty date: October 20, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 60,078 hours, 26,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Block
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND BLOCK GD03810S (WITH WIRES) AT BS 1006 STRINGER 11 R/H IS CORRODED. / REMOVED AND REPLACED GROUND BLOCK GD03810S AS PER SRM 51-40-02-0G-0. PERFORMED DOOR WARNING SYSTEM TEST FOR THE AFT SERVICE DOOR AS PER AMM 52-71-00-730-801. OPERATIONAL TEST FOR EMERGENCY EXIT LIGHTS WILL BE PERFORMED ON T991308.
